# SDR CALA0200177

- Difficulty date: April 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Sta 1485-1497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN SUPPORT IN AFT ACCESSORY COMPARTMENT BETWEEN CANTED FRAMES STA 1485 AND 1497 AND BELOW LEFT AIRSTAIR TORQUE TUBE. THE SUPPORT WAS REMOVED AND A NEW SUPPORT WAS INSTALLED IAW SRM 51-30-5, 51-30-1, 51-10-4, AND 51-10-3.
